To all concerned about amount of Norco I was taking!?
- 28 Apr 2011 by BRRMARS
- 3 May 2011
- norco, valium, hyperhidrosis, supraventricular tachycardia, methadone
I was taking between 10-12 norco a day also with 120mg of methadone and valium. and people were really concerned so i have cut back to 4 a day. and knowing my body like i do i have had no withdraw symptoms, probably because of the methadone i am on. but i am still sweating like a pig and don't know why, i know it is not from my S. tachycardia because since i started metoprolol my heart rate went from 150's to 76, i also know it's not a withdraw symptom because this was happening before i reduced my norco. any help would be appreciated.
PS thanks for all who were concerned.
Hyperhidrosis is a side effect of the methadone. It is a uncomfortable situation but fortunately nothing too serious.
The methadone can cause chemical changes or horomone changes in your body and that is probably what is making you sweat!
It's the methadone - now that it is over 70 degrees outside I am sweating up a storm - my hair is never dry. It is incredible that one person can sweat this much! I was at 90 mg of Methadone, and have cut back to 75 mg. I pray I can get off this stuff!
Get back on the methadone, as long as its working and not doing any
damage to your liver( make sure that you have yearly blood tests)
Don't worry what people say . Methadone is my savior and it works
so good luck and get back to where you are the most comfortable
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 1 answer
Posted 13 Jun 2010 • 1 answer
Posted 13 Dec 2012 • 1 answer
Posted 22 Nov 2014 • 1 answer
Posted 27 Oct 2016 • 1 answer